Pacific Journal of Mathematics

On preservation of $E$-compactness.

S. Mrówka and J. H. Tsai

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 429-436.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811930

Mathematical Reviews number (MathSciNet)
MR0644172

Zentralblatt MATH identifier
0369.54008

Subjects
Primary: 54D60: Realcompactness and realcompactification

Citation

Mrówka, S.; Tsai, J. H. On preservation of $E$-compactness. Pacific J. Math. 70 (1977), no. 2, 429--436. https://projecteuclid.org/euclid.pjm/1102811930


Export citation

References

  • [1] S. Mrwka, Some propertiesof Q-spaces, Bull. Acad. Polon. Sci. CII, 5, no. 10 (1957), 947-950.
  • [2] S. Mrwka, On the union of Q-spaces, Bull. Acad. Polon. Sci., 6 (1958), 365-368.
  • [3] S. Mrwka, Further results on E-compact spaces J, Acta Math., 120 (1968), 161-185.
  • [4] S. Mrwka, Some comment on the author's example of a non-R-compactspace, Bull. Acad. Polon. Sci. XVIII, 8 (1970), 443-448.